# SDR 8LFA202506170002

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N429LF
- Make and model: Bell 429
- Aircraft serial: 57386
- Aircraft time: 2,276 hours, 6,544 cycles
- Engine: Pwc PW207D
- Engine time: 2,276 hours, 5,686 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Cap
- Part number: 429035708101
- Condition: Broken
- Location: Zone 300
- Part time: 2,276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT PILOT WALK AROUND, NOTED UPPER CAP OF VERTICAL STABILIZER DEPARTED IN FLIGHT.  EXPOSED WIRING WAS VISIBLE.
